Volume 14, issue 1 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 2677–3220
Issue 5, 2141–2676
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The bumping set and the characteristic submanifold

Genevieve S Walsh

Algebraic & Geometric Topology 14 (2014) 283–297
Bibliography
1 J W Anderson, Intersections of analytically and geometrically finite subgroups of Kleinian groups, Trans. Amer. Math. Soc. 343 (1994) 87 MR1207578
2 J W Cannon, C D Feustel, Essential embeddings of annuli and Möbius bands in $3$–manifolds, Trans. Amer. Math. Soc. 215 (1976) 219 MR0391094
3 W Jaco, P B Shalen, Seifert fibered spaces in $3$–manifolds, from: "Geometric topology" (editor J C Cantrell), Academic Press (1979) 91 MR537728
4 K Johannson, Homotopy equivalences of $3$–manifolds with boundaries, Lecture Notes in Mathematics 761, Springer (1979) MR551744
5 M Kapovich, Hyperbolic manifolds and discrete groups, Progress in Mathematics 183, Birkhäuser (2001) MR1792613
6 C Lecuire, Plissage des variétés hyperboliques de dimension $3$, Invent. Math. 164 (2006) 85 MR2207784
7 O Lehto, Univalent functions and Teichmüller spaces, Graduate Texts in Mathematics 109, Springer (1987) MR867407
8 A Marden, Outer circles: An introduction to hyperbolic $3$–manifolds, Cambridge Univ. Press (2007) MR2355387
9 B Maskit, Intersections of component subgroups of Kleinian groups, from: "Discontinuous groups and Riemann surfaces" (editor L Greenberg), Ann. of Math. Studies 79, Princeton Univ. Press (1974) 349 MR0355037
10 C McMullen, Kleinian groups
11 W F Osgood, E H Taylor, Conformal transformations on the boundaries of their regions of definitions, Trans. Amer. Math. Soc. 14 (1913) 277 MR1500947
12 W P Thurston, Hyperbolic structures on $3$–manifolds, III: Deformations of $3$–manifolds with incompressible boundary, arXiv:math.GT/9801058